# SDR VNAA2019100611101

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 34,818 hours, 34,002 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Hose
- Part number: AE71357812
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYS 3 LOST IN FLIGHT. THE CREW DECLARED AND EMERGENCY INTO CLT. TRUCKS DID ROLL. THE LANDED WITHOUT INCIDENT. THE WERE ABLE TO TAXI OFF THE RUNWAY BUT THEY HAVE TO TOWED THE GATE BY A TUG. MX REMOVED/REPLACED NLG ACTUATOR HOSE PN AR1417-6, IAW CRJ 700 AMM 32-32-09-000/400-802. LEAK CHECK/OPS CHECK GOOD AT THIS TIME.
